The de rham homotopy theory of complex algebraic varieties I

Published

Journal Article

In this paper we use Chen's iterated integrals to put a mixed Hodge structure on the homotopy Lie algebra of an arbitrary complex algebraic variety, generalizing work of Deligne and Morgan. Similar techniques are used to put a mixed Hodge structure on other topological invariants associated with varieties that are accessible to rational homotopy theory such as the cohomology of the free loopspace of a simply connected variety. © 1987 D. Reidel Publishing Company.

Full Text

Duke Authors

Cited Authors

  • Hain, RM

Published Date

  • May 1, 1987

Published In

Volume / Issue

  • 1 / 3

Start / End Page

  • 271 - 324

Electronic International Standard Serial Number (EISSN)

  • 1573-0514

International Standard Serial Number (ISSN)

  • 0920-3036

Digital Object Identifier (DOI)

  • 10.1007/BF00533825

Citation Source

  • Scopus